# SDR CALA2025011601923

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,520 hours, 29,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Range
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD L MCD LIGHT ILLUMINATED ON LANDING ROLLOUT.   PERFORMED ENTRY AND GALLEY SERVICE DOOR INDICATION SENSOR TEST #S199 SENSOR IAW AMM TASK 52-71-11-710-801, NFF. PERFORMED ENTRY DOOR INDICATION SENSOR ADJUSTMENT CHECK VIA PSEU, FOUND SENSOR S199 IS OUT OF RANGE. ADJUSTED THE SENSOR IAW AMM TASK ADD EMP: U115812 52-71-11-820-801. ALL OPS CHECK NORMAL VERIFIED SENSOR IS WHITHIN THE ACCEPTABLE RANGE. PLACARD REMOVED.
